EconPapers    
Economics at your fingertips  
 

A unified approach to nonlinearity, structural change, and outliers

Paolo Giordani (), Robert Kohn () and Dick van Dijk ()

Journal of Econometrics, 2007, vol. 137, issue 1, 112-133

Date: 2007
References: Add references at CitEc
Citations View citations in EconPapers (53) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(06)00040-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A unified approach to nonlinearity, structural change and outliers (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:137:y:2007:i:1:p:112-133

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-13
Handle: RePEc:eee:econom:v:137:y:2007:i:1:p:112-133